# SDR USAA2013022800007

- Difficulty date: February 27, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N442US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24841
- Aircraft time: 60,151 hours, 41,147 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON - FUSELAGE SKIN CRACKED BETWEEN BS 727F & 727G AND S21L & S22L.  REPAIRED SKIN IAW B737 SRM SRM 53-00-01-2R-31.
